# SDR AALA200910601

- Difficulty date: January 8, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 69,389 hours, 36,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
